Tennessee, 2014Flash Flood in Tennessee, June 29, 2014
June 29, 2014 · NWS MEG · 1 event in 1 county or zone
A strong low level winds transported a very moist and unstable airmass over a surface boundary located from Northeast Oklahoma to Northern Louisana. Thunderstorms developed over Central Arkansas during the late evening hours of June 28th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50 million
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low level winds transported a very moist and unstable airmass over a surface boundary located from Northeast Oklahoma to Northern Louisana. Thunderstorms developed over Central Arkansas during the late evening hours of June 28th. This activity quickly congealed into a Mesoscale Convective System. Thunderstorms trained along the Interstate corridor for several hours with hourly rainfall rates of more than 3 inches. Storm total rainfall reached 5 to 9 inches along this corridor. Flash flooding occurred along the Interstate 40 corridor in Eastern Arkansas and across the Memphis Metropolitian area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 29, 2:15 AM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 29, 2:15 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
315 AM CDT SUN JUN 29 2014
.DISCUSSION...
...FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH....
TODAY...A BROAD UPPER LEVEL TROUGH SITUATED FROM THE EASTERN
PLAINS INTO THE LOWER MISSISSIPPI VALLEY IS MOVING INTO THE
MIDSOUTH. EARLIER CONVECTION HAS SET UP AN AREA OF RAIN COOLED AIR
ACROSS THE MIDSOUTH RESULTING IN A SURFACE BOUNDARY FROM WESTERN
ARKANSAS TO SOUTHEAST ARKANSAS. MEANWHILE A SWLY 35 KT LLJ IS
ADVECTING MOIST AND UNSTABLE AIR ACROSS THAT BOUNDARY GENERATING
NUMEROUS ELEVATED SHOWERS AND THUNDERSTORMS ACROSS EASTERN
ARKANSAS...MOVING INTO SOUTHWEST TENNESSEE AND NORTHWEST
MISSISSIPPI. THE 00Z KLZK SOUNDING HAD A PRECIP H20 VALUE OF 2.03
INCHES SO RAINFALL RATES ARE QUITE HEAVY WITH 1-2 INCHES PER HOUR
COMMON. THIS AREA OF CONVECTION HAS BEEN ANCHORED FOR THE LAST
COUPLE OF HOURS AND CONTINUES TO BACK BUILD ACROSS EASTERN
ARKANSAS. AS A RESULT DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE
NORTHERN 2/3RDS OF THE MIDSOUTH. THE MAIN THREAT WILL BE THIS
MORNING...THOUGH CONTINUED THE WATCH THROUGH 00Z TO COVER ANY
AFTERNOON REDEVELOPMENT AS DEPICTED IN THE 05Z HRRR. BESIDES THE
FLOODING THREAT A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND
SMALL HAIL. A SEVERE STORM OR TWO CANNOT BE RULED OUT THIS
AFTERNOON. OPTED FOR THE COOLER MET TEMPS TODAY DUE TO CLOUDS AND
PRECIP. PRECIP CHANCES WILL START TAILING OFF FROM THE WEST LATER
THIS AFTERNOON AS THE TROUGH AXIS PUSHES INTO THE MIDSOUTH.
TONIGHT...THERE MAY BE A FEW LINGERING SHOWERS/THUNDERSTORMS EARLY
NEAR THE TN RIVER FOLLOWED UPPER LEVEL RIDGING BUILDING IN FROM
THE WEST AND CLEARING SKIES. LOWS WILL BE MILD...LOWER TO MID 70S.
MONDAY AND TUESDAY...THE UPPER RIDGE BUILDS IN AND WARM AIR SURGES
INTO THE REGION. PLENTY OF SUNSHINE AS 925 MB TEMPS CLIMB TO AROUND
26C BOTH DAYS. THIS WILL LEAD TO TEMPS IN THE LOWER TO MID 90S.
THOUGH THE AIRMASS WILL DRY OUT ALOFT THE LOW LEVELS WILL REMAIN
QUITE HUMID WITH SURFACE DEWPOINTS IN THE LOWER 70S RESULTING IN
HEAT INDEX VALUES AROUND 100F.
TUESDAY NIGHT THROUGH THURSDAY....AN UPPER TROF WILL MOVE SLOWLY
THROUGH THE GREAT LAKES AND PUSH A BACK DOOR COLD FRONT THROUGH THE
MIDSOUTH. THE FRONT WILL MOVE SLOWLY UNTIL THE TROUGH AXIS KICKS
IT THROUGH ON THURSDAY. EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD. TEMPS WILL STILL BE QUITE WARM ON WEDNESDAY
WITH HIGHS IN THE LOWER TO MID 90S SOUTH...COOLER ALONG THE MO/KY
BORDER. BY THURSDAY COOLER AIR WILL BE FILTERING IN AS HIGH
PRESSURE BUILDS INTO THE OHIO VALLEY AND PRECIP CHANCES WILL BEGIN
PUSHING TO THE SOUTH.
THURSDAY NIGHT THROUGH SATURDAY...THIS PERIOD...INCLUDING
INDEPENDENCE DAY...LOOKS PRETTY SPECTACULAR ATTM. OF COURSE THAT
HAS BEEN SAID A LOT ABOUT BACK DOOR COLD FRONTS 6-7 DAYS OUT. THE
00Z MODELS ARE IN GOOD AGREEMENT SO THAT HELPS BOLSTER THE CASE
WHICH POINTS TOWARD HIGH PRESSURE ACROSS THE OH VALLEY AND DRY
N/NE FLOW ACROSS THE MIDSOUTH WITH WARM DAYS AND COOL NIGHTS.
SJM
&&
.AVIATION...
06Z TAFS
CURRENT RADAR REFLECTS SHOWERS AND STORMS CONTINUING ACROSS THE
TAF SITES DURING THE FIRST SIX HOURS...WITH A BREAK IN THE
ACTIVITY FROM SUNRISE THROUGH THE LATE MORNING. AFTERWARDS...
ACTIVITY IS EXPECTED TO REDEVELOP DURING THE AFTERNOON. CONDITIONS
THROUGH THE PERIOD WILL BOUNCE BETWEEN VFR AND MVFR...THOUGH THERE
MAY BE BRIEF MOMENTS OF IFR VISIBILITY IN THE HEAVIEST DOWNPOURS.
WINDS WILL BE SOUTH THROUGH SOUTHWEST IN THE 6-12 KT RANGE...WITH
THE POTENTIAL FOR HIGHER GUSTS DURING STORMS.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON MS-COAHOMA-
DESOTO-MARSHALL-TATE-TUNICA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 29, 2:24 AM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
324 AM CDT SUN JUN 29 2014
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301030-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
324 AM CDT SUN JUN 29 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR EASTERN ARKANSAS...WEST
TENNESSEE...NORTHWEST MISSISSIPPI AND THE MISSOURI BOOTHEEL.
IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS THE
REMAINDER OF NORTH MISSISSIPPI.
A FEW STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND SMALL HAIL
ARE ALSO POSSIBLE TODAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH
FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS TENNESSEE.
SJM
In the hours before
Special weather statement, Jun 28, 11:13 PM CST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 AM CDT SUN JUN 29 2014
ARZ049-058-290600-
LEE AR-PHILLIPS AR-
1213 AM CDT SUN JUN 29 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 AM CDT FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MARVELL AT 1213 AM CDT...
MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA AND MARVELL...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3490 9110 3491 9072 3457 9071 3445 9101
3447 9102 3447 9105 3448 9106 3473 9106
3473 9110
TIME...MOT...LOC 0513Z 222DEG 27KT 3456 9100Special weather statement, Jun 28, 11:55 PM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1255 AM CDT SUN JUN 29 2014
ARZ036-049-MSZ007-290645-
CRITTENDEN AR-LEE AR-TUNICA MS-
1255 AM CDT SUN JUN 29 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 AM CDT FOR...
EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 10
MILES SOUTH OF BRICKEYS AT 1255 AM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...LEE AND TUNICA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORSESHOE
LAKE AND MIDWAY LAKE.
&&
LAT...LON 3490 9033 3464 9022 3464 9071 3490 9072
TIME...MOT...LOC 0555Z 248DEG 29KT 3473 9059
Special weather statement, Jun 29, 1:24 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 AM CDT SUN JUN 29 2014
ARZ049-058-290815-
LEE AR-PHILLIPS AR-
224 AM CDT SUN JUN 29 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 AM CDT FOR...
SOUTHERN LEE COUNTY IN EASTERN ARKANSAS...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES SOUTHWEST OF WATKINS CORNER AT 224
AM CDT...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
ELAINE...HELENA...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK...
WEST HELENA AND WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3435 9101 3481 9111 3476 9045 3474 9057
3470 9047 3463 9052 3469 9057 3467 9059
3454 9054 3431 9066 3437 9068 3436 9077
3420 9085 3424 9094 3414 9083 3413 9085
3412 9112
TIME...MOT...LOC 0724Z 226DEG 35KT 3445 9106Special weather statement, Jun 29, 1:57 AM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 AM CDT SUN JUN 29 2014
ARZ035-048-049-290830-
CROSS AR-LEE AR-ST. FRANCIS AR-
257 AM CDT SUN JUN 29 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 AM CDT FOR...
CROSS COUNTY IN EASTERN ARKANSAS...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES WEST OF CALDWELL AT 257 AM CDT...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CROSS...LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS
NEAR FORREST CITY...HUGHES...MADISON...MARIANNA...PALESTINE...
PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3501 9115 3502 9105 3543 9105 3544 9050
3515 9050 3514 9041 3483 9041 3489 9044
3488 9048 3487 9049 3475 9046 3475 9052
3477 9050 3480 9052 3479 9054 3475 9054
3478 9111 3486 9111 3495 9116
TIME...MOT...LOC 0757Z 225DEG 38KT 3511 9086Special weather statement, Jun 29, 2:34 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 AM CDT SUN JUN 29 2014
ARZ036-048-049-MSZ001-TNZ088-290900-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-DE SOTO MS-SHELBY TN-
334 AM CDT SUN JUN 29 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...
SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER HUGHES AT 334 AM CDT...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...DESOTO...LEE...SHELBY AND ST. FRANCIS
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...HUGHES...MARION...T O
FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE
LAKE...CORONEE LAKE AND WAPANOCCA LAKE.
&&
LAT...LON 3483 9062 3515 9050 3529 9050 3529 8997
3485 9020 3486 9030 3484 9031 3486 9034
3483 9042 3488 9043 3489 9046 3487 9049
3483 9046
TIME...MOT...LOC 0834Z 239DEG 38KT 3496 9043Special weather statement, Jun 29, 2:55 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
355 AM CDT SUN JUN 29 2014
ARZ036-TNZ049-088-290930-
CRITTENDEN AR-SHELBY TN-TIPTON TN-
355 AM CDT SUN JUN 29 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 AM CDT FOR...
EASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES EAST OF EDMONDSON AT 355 AM CDT...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR MARION...MEEMAN SHELBY FOREST STATE PARK...
MILLINGTON...T O FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE.
&&
LAT...LON 3544 9029 3544 9008 3542 9006 3540 9007
3539 9005 3540 9005 3544 9002 3544 8976
3499 9001 3499 9036
TIME...MOT...LOC 0855Z 233DEG 35KT 3509 9021Flash Flood, Shelby
- When
- June 29, 3:49 AM CST to 11:00 AM CST
- Where
- Shelby County, 2.05 mi ENE of Eads to 1.47 mi SSE of Collierville
- Cause
- Heavy Rain
- Property damage
- $50 million
- Reported by
- Emergency Manager
- Coordinates
- 35.216, -89.639
Very heavy rain fell across the southern half of Shelby County. Rainfall amounts of 5 to 9 inches were reported causing widespread flash flooding. Dozens of streets were flooded across Southern Shelby County and many vehicles were trapped in water. Several people had to be rescued. Several homes and businesses were also flooded. The hardest hit area was along Nonconnah Creek where many homes and businesses from Lamar Avenue downstream to Interstate 55 experienced some degree of flooding. About 100 mobile homes were flooded in a mobile home park west of Memphis International Airport. Nonconnah Creek had a record crest at the Winchester gage of 26.64 feet and at the Farriesview gage of 34.33 feet.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, June 29 to 30, 20141 death · 6 injured · 1 in hail · 63 events
- Tornadoes and Damaging Wind in Wisconsin, June 29, 2014$4.0 million · EF2 · 5 events
- Flash Flooding in Iowa, June 29 to 30, 20141 death · 1 injured · 28 events
- Tornadoes and Flash Flooding in Iowa, June 29 to 30, 2014$767,000 · EF1 · 51 events
- Rip Current in New Jersey, June 29, 20141 death · 1 event
- Hail and Damaging Winds in Iowa, June 29, 2014$4.7 million · 2.75 in hail · 19 events
- Tornado and Flash Flooding in Wisconsin, June 29, 2014$504,000 · EF1 · 9 events
- Tornado and Flash Flooding in Kansas, June 29 to 30, 2014$255,000 · EF1 · 12 events
- Flash Flooding in Arkansas, June 29, 2014$1.0 million · 2 events
- Flash Flood in Missouri, June 29, 2014$300,000 · 1 event
- Flash Flood in Virginia, June 29, 2014$250,000 · 1 event
- Tornado in Illinois, June 29, 2014$50,000 · EF1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528664.